BibTeX record journals/mst/Heller84

download as .bib file

@article{DBLP:journals/mst/Heller84,
  author    = {Hans Heller},
  title     = {Relativized Polynomial Hierarchies Extending Two Levels},
  journal   = {Math. Syst. Theory},
  volume    = {17},
  number    = {2},
  pages     = {71--84},
  year      = {1984},
  url       = {https://doi.org/10.1007/BF01744434},
  doi       = {10.1007/BF01744434},
  timestamp = {Sun, 17 May 2020 11:44:50 +0200},
  biburl    = {https://dblp.org/rec/journals/mst/Heller84.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics